PREVIOUS QUESTION:

 

NEXT QUESTION:

 

What can help you manage dizziness caused by antidepressants?

ANSWER

To help with dizziness that is a side effect of antidepressants, move slowly, especially when standing up. Take your antidepressant at bedtime.

SOURCES:

Mayo Clinic: “Antidepressants: Get tips to cope with side effects.”

University of Wisconsin Health: “Depression: Dealing With Medicine Side Effects.”

National Institute of Mental Health: “Mental Health Medications.”

Australian Prescriber : “Switching and stopping antidepressants.”

Reviewed by Smitha Bhandari on September 05, 2019

SOURCES:

Mayo Clinic: “Antidepressants: Get tips to cope with side effects.”

University of Wisconsin Health: “Depression: Dealing With Medicine Side Effects.”

National Institute of Mental Health: “Mental Health Medications.”

Australian Prescriber : “Switching and stopping antidepressants.”

Reviewed by Smitha Bhandari on September 05, 2019

NEXT QUESTION:

What conditions are linked with depression in older adults?

WAS THIS ANSWER HELPFUL

"ALEXA, ASK WEBMD"

THIS TOOL DOES NOT PROVIDE MEDICAL ADVICE. It is intended for general informational purposes only and does not address individual circumstances. It is not a substitute for professional medical advice, diagnosis or treatment and should not be relied on to make decisions about your health. Never ignore professional medical advice in seeking treatment because of something you have read on the WebMD Site. If you think you may have a medical emergency, immediately call your doctor or dial 911.

    This tool does not provide medical advice. See additional information.

    Other Answers On: